Tail probabilities of subadditive functionals on stable processes with continuous and discrete time

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

For symmetric stable processes with negative drift and continuous or discrete time the probabilistic tails of the subadditive functionals, acting on sample paths, are investigated. We prove a general result and applying it to examples show how the rate of decay can vary. The proof is based on the series representation of stable processes.

Original languageEnglish
Pages (from-to)157-183
Number of pages27
JournalStochastic Processes and their Applications
Volume112
Issue number1
DOIs
StatePublished - 1 Jul 2004

Keywords

  • Asymptotics
  • Stable process
  • Subadditive functional

Fingerprint

Dive into the research topics of 'Tail probabilities of subadditive functionals on stable processes with continuous and discrete time'. Together they form a unique fingerprint.

Cite this